# SDR UALA2011012400395

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 43,787 hours, 17,257 cycles
- Engine: Iae V2522A5
- Engine time: 38,192 hours, 14,828 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 38,192 hours, 14,828 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE, 300 FEET ON FINAL APPROACH.   SUSPECT SOMEWHERE ON LOWER RT SIDE. ACCOMPLISHED BIRD STRIKE INSPECTION AND REPLACED NR 2 ENGINE.
